# SDR SWI2025F01556

- Difficulty date: August 29, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT, BS 323 AND DD1A IS CORRODED.  REMOVED AND REPLACED  PAX DOOR CLEAT IAW SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
